international nonproprietary name
Analgesics – antipyretics. Acetylsalicylic acid in combination with other preparations (comprising neuroleptics). Acetylsalicylic acid in combination with other preparations (comprising neuroleptics).
Composition of the preparation
Active substances – acetylsalicylic acid-200 mg, paracetamol – 200 mg, caffeine- 40 mg.
Auxiliary substances – potato starch, calcium stearate, medical low-molecular polyvinylpyrrolidone 12600±2700.
The effectiveness of the preparation depends on the components contained in the preparation. It has an anesthetic, antipyretic and anti-inflammatory action.
Acetylsalicylic acid has an anesthetic, antipyretic and anti-inflammatory action conditioned by disturbances of prostaglandin synthesis.
Paracetamol has an anesthetic and low-grade anti-inflammatory action. It is related to prior impact on the thermoregulation centre in the hypothalamus.
Caffeine causes vasodilatation of skeletal muscles, brain, heart, kidney; improves mental and physical efficiency; increases arterial pressure on hypotension; removes fatigue and drowse; increases penetrability of histohematogenous barriers and intensifies bioavailability of nonnarcotic analgetics contributing to therapeutic effect of acetylsalicylic acid and paracetamol.
Acetylsalicylic acid: after oral administration it is mainly absorbed in the proximal part of the small intestine and to a lesser extent in the stomach. During absorption it is subject to presystemic elimination in the intestine wall and in the liver (deacylated). The resorbed part is rapidly hydrolyzed by esterases (Т1/2 constitutes not more than 15-20 minutes). Salicylic acid anion circulates in the organism. Acetylsalicylic acid distributes in the majority of tissues and liquid media of the organism. Diffusion intensifies when hyperemia and oedema are present, and it slows down in the proliferative zone of inflammation. It penetrates via hematoencephalic barrier and placenta, it is excreted with breast milk in small quantities. Food in the stomach significantly influences the absorption of acetylsalicylic acid. It is metabolized in the liver via hydrolysis with formation of acetylsalicylic acid and subsequent conjugation with glycine or glucuronid. About 80% of salicylic acid is bound with plasma proteins. T1/2 of acetylsalicylic acid constitutes about 15 minutes, that of salicylic acid – about 3 hours. It is excreted by the kidney in the form of salicylic acid. Caffeine is absorbed in the intestine, half-period is 5 hours (sometimes 10 hours). It is excreted by the kidney about 100% unaltered. Paracetamol is absorbed in the gastrointestinal tract mainly in the small intestine via passive transport. It is distributed in the tissues and mainly in the organism liquid media, except adipose tissues and celebrospinal fluid.T1/2 of paracetamol constitutes 1 – 4 hours. In patients with cirrhosis T1/2 is slightly higher. It metabolizes in the liver creating glucuronid and paracetamol sulphate with participation of mixed liver oxidases and cytochrome P450. Bounding with proteins is less than 10% and slightly increases in case of overdosing. Sulfate and glucuronid metabolites are not bound with plasma proteins. It is excreted by the kidney in the form of conjugation products and less than 5% is excreted unaltered.
Moderate and low pain syndrome of various genesis (comprising headache, toothache, joint pains, migraine, neuralgia, myalgia, ischias, dysmenorrheal, etc.). For decreasing of high temperature on catarrhal diseases and other infectious and inflammatory diseases.
Risk of toxic activity increases in patients with alcoholic liver diseases of non-cirrhotic nature.
Dosage and method of administration
The medicine is administered orally after the meals, 1 – 2 tablets 2 – 3 times a day. Max.single dose for adults is 2 tablets, and the daily dose is 6 tablets. The interval between doses shall not constitute more than 6 hours. On compromised kidney or liver function the interval between doses shall be not more than 8 hours.
It is nor recommended to take the medicine more than 5 days in a row as anesthetic medication and more than 3 days as antipyretic agent without the doctor’s prescription. Other doses and routes are prescribed by the doctor.
Symptoms: Nausea, vomiting, aches in the stomach, hyperhidrosis, skin integument paleness, tachycardia.Consult the doctor on suspicions of poisoning.
Treatment: vomiting induction, gastric lavage via stomach pump during first 4 hours after administration of the medicine in elevated doses, administration of activated coal, symptomatic therapy directed to support the life functions.
The preparation shall be taken with care in elderly patients and patients with compromised kidney and liver function.
Allergic skin reactions (rush, itching, nettle-rush), palpitation, vertigo, nausea, vomiting, aches in the stomach are possible in rare cases. On prolonged administration in elevated doses kidney and liver function may be compromised.
High sensitivity to the components of the preparation. Stomach and duodenum peptic ulcer; gastrointestinal hemorrhage (also in the anamnesis); apparent liver and/or kidney function disturbances. Genetic absence of glucose 6-phosphatehydrogenase. Blood disease with tendency to hemorrhage and bleeding. Glaucoma, bronchial asthma. I trimester of pregnancy, lactation, children younger than 15 years. The preparation shall not be used in children and teenagers with acute and respiratory diseases induced by Препарат a viral infection (risk of development of the viscera fatty degeneration).
Interactions with other medicinal preparations
It intensifies the action of preparations decreasing fibrillation and thrombocyte aggregation, as well as side effects of glucocorticoids, sulfonyl urea derivatives, methotrexate, non-narcotic analgesics, non steroidal anti-inflammatory medications. It is not recommended to combine the medicine with barbiturates, anticonvulsive medications, rifampicin, alcohol.
Consult the doctor for the use of other medications with Parascophen.
The form of release
10 tablets in a blister.